# SDR KCSA201203171034

- Difficulty date: March 17, 2012
- Submitted: March 18, 2012
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 92,249 hours, 14,119 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRAP AT NAC STA 221 HAS A CRACK INDICATION .1 LONG IN THE AFT CENTER HOLE.
